MAUDE Adverse Event Report: C. R. BARD, INC. / BARD ACCESS SYSTEMS, INC. BARD POWERPICC PROVENA CATHETER WITH SOLO VALVE; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

C. R. BARD, INC. / BARD ACCESS SYSTEMS, INC. BARD POWERPICC PROVENA CATHETER WITH SOLO VALVE; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number S1395108D
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Bard powerpicc provena stylet broke.Fda safety report id# (b)(4).

Brand Name
BARD POWERPICC PROVENA CATHETER WITH SOLO VALVE
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C. R. BARD, INC. / BARD ACCESS SYSTEMS, INC.
MDR Report Key13710932
Report NumberMW5107956
Device Sequence Number20041015
Product Code LJS
UDI-Device Identifier00801741112751
UDI-Public(01)00801741112751
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberS1395108D
Device Catalogue NumberS1395108D
Device Lot NumberREFX4410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient SexMale
Patient EthnicityHispanic